# SDR HEEA083099

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6161A
- Make and model: Bell 206L-3
- Aircraft serial: 51611
- Aircraft time: 12,157 hours
- System (JASC): 3457 · Global Positioning System
- Part: Receiver
- Part number: 13824120234
- Part serial: 6343051
- Condition: Erratic
- Location: Gps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GPS RECEIVER DIRECT BUTTON ERRATIC. DIRECT BUTTON, WPT, APT/VOR AND MSG BUTTONS ERRATIC.  ALSO FOUND DISPLAY NOT DIMMING AND BUTTONS UNREADABLE.  REPLACED SAME.  REPAIRED.  BENCH CHECK GOOD.
